# SDR SIMA20190226004

- Difficulty date: February 26, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N605KS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 47,217 hours, 39,754 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Shunt
- Part number: 14521446421
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON APU CONNECTING BAR MOUNTING SUFACE SHUNT. C/A-PERFORMED PERMANENT REPAIR ON APU CONNECTING BAR SHUNT AND FR 80 IAW ERS-EM-53MR-3675.
